The G/M/1 queue revisited

Ivo Adan, Onno Boxma, David Perry

Research output: Contribution to journalArticlepeer-review

Abstract

The G/M/1 queue is one of the classical models of queueing theory. The goal of this paper is two-fold: (a) To introduce new derivations of some well-known results, and (b) to present some new results for the G/M/1 queue and its variants. In particular, we pay attention to the G/M/1 queue with a set-up time at the start of each busy period, and the G/M/1 queue with exceptional first service.

Original languageEnglish
Pages (from-to)437-452
Number of pages16
JournalMathematical Methods of Operations Research
Volume62
Issue number3
DOIs
StatePublished - Dec 2005

ASJC Scopus subject areas

  • Software
  • Mathematics (all)
  • Management Science and Operations Research

Fingerprint

Dive into the research topics of 'The G/M/1 queue revisited'. Together they form a unique fingerprint.

Cite this